MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number MRCS30
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unable to follow up on ring disposition.
 
Event or Problem Description
On (b)(6) 2019, a mitral valve repair with a memo 3d-rechord was performed.The implant of the ring was performed using the horizontally mattressed 2-0 ticron circumferentially.On (b)(6) 2019, ring dehiscence was detected through the echo.The patient was admitted to the icu (diagnosis: congestive heart failure, nyha class ii) and then transferred to the cleveland clinic, where a mitral valve replacement was performed (exact date of surgery unknown).Following the second surgery, the patient had a brain bleed with left-sided weakness.Based on the physician's assessment, a potential contributory factor to the reported dehiscence could be identified in the stitching area, which was reportedly very thin.
 
Additional Manufacturer Narrative
Fields changed: date of report, date received by mfr, type of report, type of reportable event, follow up type, evaluation codes.A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the manufacturer was unable to follow up on the device disposition after the explant, no device inspection can be performed at this time.Based on the information available, it is not possible to establish the root cause of the event.However, based on the document review, no manufacturing nor quality deficits were identified.
 
Additional Manufacturer Narrative
Additional information received and clarified initial detection of the ring dehiscence (aug 2019 instead of jun 2019).
 
Event or Problem Description
It was clarified that the ring dehiscence was firstly noticed on (b)(6) 2019.The remainder of the information is unchanged.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
5005 north fraser way
burnaby, british columbia
MDR Report Key9141101
Report Number3005687633-2019-00227
Device Sequence Number3007822
Product Code KRH
UDI-Device Identifier08022057015082
UDI-Public(01)08022057015082(240)ICV1333(17)231023
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2023
Device Model NumberMRCS30
Device Catalogue NumberICV1333
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer10/04/2019
10/14/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date10/31/2019
11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;